Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximation of fixed points
of a strictly pseudocontractive mapping


Author: Liwei Liu
Journal: Proc. Amer. Math. Soc. 125 (1997), 1363-1366
MSC (1991): Primary 47H17
DOI: https://doi.org/10.1090/S0002-9939-97-03858-6
MathSciNet review: 1430761
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A fixed point of the strictly pseudocontractive mapping is obtained as the limit of an iteratively constructed sequence with error estimation in general Banach spaces.


References [Enhancements On Off] (What's this?)

  • 1. X. Weng, Fixed point iteration for local strictly pseudocontractive mapping, Proc. Amer. Math. Soc. 113 (1991), 727-731. MR 92b:47099
  • 2. C. E. Chidume, Iterative approximation of fixed points of Lipschitzian strictly pseudocontractive mappings, Proc. Amer. Math. Soc. 99 (1987), 283-288. MR 87m:47122
  • 3. -, Approximation of fixed points of strongly pseudocontractive mappings, Proc. Amer. Math. Soc. 120 (1994), 545-550. MR 94d:47056
  • 4. -, An iterative process for nonlinear Lipschitzian strongly accretive mappings in $L_p$ spaces, J. Math. Anal. Appl. 151 (1990), 453-461. MR 91k:47131
  • 5. K-K. Tan and H-K. Xu, Iterative solutions to nonlinear equation of strongly accretive operators in Banach spaces, J. Math. Anal. Appl. 178 (1993), 9-21. MR 94g:47085
  • 6. J. Bogin, On strict pseudo-contractions and a fixed point theorem, Technion preprint series No. MT-219, Haifa, Israel, 1974.
  • 7. J. C. Dunn, Iterative construction of fixed points for multi-valued operators of the monotone type, J. Funct. Anal. 27 (1978), 30-50. MR 81f:47056

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H17

Retrieve articles in all journals with MSC (1991): 47H17


Additional Information

Liwei Liu
Affiliation: Department of Mathematics, Nanchang University, Nanchang, Jiangxi 330047, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-97-03858-6
Keywords: Strictly pseudocontractive mapping, iterative process
Received by editor(s): July 11, 1995
Received by editor(s) in revised form: November 3, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society